Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Fiber preserving cellular decompositions

Author: John J. Walsh
Journal: Bull. Amer. Math. Soc. 78 (1972), 746-748
MSC (1970): Primary 54B15, 57A60; Secondary 54C10
MathSciNet review: 0303545
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. Dyer and M.-E. Hamstrom, Completely regular mappings, Fund. Math. 45 (1958), 103–118. MR 0092959
  • 2. Mary-Elizabeth Hamstrom, Regular mappings: A survey, Proc. First Conf. on Monotone Mappings and Open Mappings (SUNY at Binghamton, Binghamton, N.Y., 1970) State Univ. of New York at Binghamton, Binghamton, N.Y., 1971, pp. 238–254. MR 0275383
  • 3. Mary-Elizabeth Hamstrom, A decomposition theorem for 𝐸⁴, Illinois J. Math. 7 (1963), 503–507. MR 0151947
  • 4. Robert D. Edwards and Robion C. Kirby, Deformations of spaces of imbeddings, Ann. Math. (2) 93 (1971), 63–88. MR 0283802
  • 5. L. C. Siebenmann, Approximating cellular maps by homeomorphisms(preliminaryversion).
  • 6. Norman Steenrod, The Topology of Fibre Bundles, Princeton Mathematical Series, vol. 14, Princeton University Press, Princeton, N. J., 1951. MR 0039258
  • 7. Soon-kyu Kim, Local triviality of completely regular mappings, Duke Math. J. 38 (1971), 467–471. MR 0286132

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 54B15, 57A60, 54C10

Retrieve articles in all journals with MSC (1970): 54B15, 57A60, 54C10

Additional Information